MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461412
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported the item is not working and has holes.
 
Additional Manufacturer Narrative
The device history record could not be reviewed as no lot information was provided within the complaint.However, prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.A gemba on-site inspection of the manufacturing process was carried out.All processes were reviewed and their correct operation was verified.No abnormal conditions were found that could continue to trigger the reported condition.Based on all available information and given that no samples or images were available for technical evaluation, a root cause cannot be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24860123
Report Number1423537-2026-00107
Device Sequence Number13384147
Product Code KNT
UDI-Device Identifier10192253007961
UDI-Public(01)10192253007961
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K820442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461412
Device Catalogue Number461412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown